# SDR DALA2017102507803

- Difficulty date: October 24, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 90,190 hours, 12,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 41FG ARE INOPERATIVE. RECONNECTED CABLE. SYSTEM OPERATION IS NORMAL.
